@incollection{AST_1991__198-199-200__127_0, author = {Elkies, Noam D.}, title = {Distribution of supersingular primes}, booktitle = {Journ\'ees arithm\'etiques de Luminy 17-21 Juillet 1989}, editor = {Lachaud Gilles}, series = {Ast\'erisque}, pages = {127--132}, publisher = {Soci\'et\'e math\'ematique de France}, number = {198-199-200}, year = {1991}, mrnumber = {1144318}, zbl = {0754.14019}, language = {en}, url = {https://www.numdam.org/item/AST_1991__198-199-200__127_0/} }
TY - CHAP AU - Elkies, Noam D. TI - Distribution of supersingular primes BT - Journées arithmétiques de Luminy 17-21 Juillet 1989 AU - Collectif ED - Lachaud Gilles T3 - Astérisque PY - 1991 SP - 127 EP - 132 IS - 198-199-200 PB - Société mathématique de France UR - https://www.numdam.org/item/AST_1991__198-199-200__127_0/ LA - en ID - AST_1991__198-199-200__127_0 ER -
%0 Book Section %A Elkies, Noam D. %T Distribution of supersingular primes %B Journées arithmétiques de Luminy 17-21 Juillet 1989 %A Collectif %E Lachaud Gilles %S Astérisque %D 1991 %P 127-132 %N 198-199-200 %I Société mathématique de France %U https://www.numdam.org/item/AST_1991__198-199-200__127_0/ %G en %F AST_1991__198-199-200__127_0
Elkies, Noam D. Distribution of supersingular primes, dans Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), pp. 127-132. https://www.numdam.org/item/AST_1991__198-199-200__127_0/
[1] Note on supersingular primes of elliptic curves over
[2] The existence of infinitely many supersingular primes for every elliptic curve over
[3] Supersingular primes for elliptic curves over real number fields. Compositio Math. 72 (1989), 165-172. | EuDML | Numdam | MR | Zbl
:[4] On singular moduli, Jour. für die reine und angew. Math. 335 (1985), 191-220. | EuDML | MR | Zbl
, :[5] On maximal orders of division quaternion algebra of the rational number field with certain optimal embeddings. Nagoya Math. J. 88 (1982), 181-195. | DOI | MR | Zbl
:
[6] Supersingular
[7] Frobenius distributions in
[8] Abelian
[9] Quelques applications du théorème de densité de Chebotarev. IHES Publ. Math. 54 (1981), 123-201. | DOI | EuDML | Numdam | Zbl
:[10] On the Lang-Trotter Conjecture. J. Number Th. 35 (1990), 247-268. | DOI | MR | Zbl
: